# SDR AALA202107073342

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 14,854 hours, 5,711 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Transducer
- Part number: ZRA38000
- Condition: Defective
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 ENGINE BLEED VALVE FLUCTUATES 38-40 PSI CAUSING THE PACK FLOW TO FLUCTUATE. THIS THEN CAUSES THE CABIN PRESSURE TO FLUCTUATE +200/ - 500 PER MINUTE. REPLACED BLEED REGULATED PRESSURE TRANSDUCER 8HA2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 36-11-16.
